# SDR HALA2019061400297

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 1,829 hours, 355 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 33587
- Condition: Kinked
- Location: Nr 2 Engine
- Part time: 1,829 hours, 355 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM ENG 2 FIRE LOOP B FAULT OCCURRED THREE TIMES WITHIN A 5 MIN PERIOD. EACH OCCURRENCE LASTED LESS THAN 2 MIN AT CRUISE FL330, 40 MIN AFTER TAKEOFF.  TROUBLESHOT ECAM ENG 2 FIRE LOOP B FAULT PER TSM 26-12-00-810-806-A. PERFORMED OPERATIONAL TEST OF FIRE DETECT SYSTEM. OPS GOOD. DUE TO PREVIOUS HISTORY INSPECTED ENG 2 FIRE LOOPS. FOUND KINKS IN FIRE LOOP 4001WD2, ALONG WITH DARKENED SPOT. REMOVED AND REPLACED CORE VENT FIRE LOOP B PER AMM 26-12-17-400-803. PERFORMED OPS CHECK PER 26-12-00. OPS CHECKED SECURITY, CHECKED GOOD. OK FOR SERVICE.
